# SDR ASAA0210301

- Difficulty date: November 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 11, 12 AND 15 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES, THEN LIGHTS TESTED NORMAL.  (M)
